Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Scott (pretty long post)

Posted by poser938 on February 5, 2014, at 17:05:25

In reply to Re: Scott (pretty long post) poser938, posted by SLS on February 4, 2014, at 23:02:58

Scott, I THINK what you're describing with reactions to food is what a friend of mine has, that he developed after smoking Marijuana. And he does have heart palpitations.

But, I believe what I have is different. Now, my thoughts are quite blurry at the moment, but I'll try describing it as well as I can. And I do believe this is going to sound "alien". But as I said, my increased sensitivity to foods began while taking 150mgs of Effexor. At the same time I experienced hair loss, as well as muscles in my face tensing up on their own. And I believe they're all related to the same pathway.

And after I quit Effexor and began, and after a few weeks I noticed the benefit of Cyproheptadine on my mood. At this time, my hair actually started falling out a bit faster and the effect of food on my mood became even stronger. And the weirdest thing was, I could eat certain foods, such as meat, and as soon as I swallowed it, my hair would begin falling out in gobs. And at this same time, my whole emotion system felt alive again. And as soon as I'd eat or drink something else, the massive hair loss would stop. And my emotions once again were inhibited.
I also noticed, that I could once again feel the effects of Adderall again, after it had just completely stopped working after my panic attack. But Adder all also increased my hair loss. And I had only tried one dose just to see if I could feel the effects of it again. What my theory is, is that Effexor caused a Dopamine Super sensitivity, and that this Super sensitivity caused a dysregulation in other pathways, as well as making me sensitive to foods.
...................................................
But, anyway. With Mirapex. I'm positive it caused the same thing Adder all did. Basically a shut down of my Dopamine System. And I believe Cyproheptadine worked to fix this because of its 5ht2c Antagonism, and how this disinhibits Dopamine release. Like I've mentioned, over stimulation of Neurotransmitter Systems can result in making these systems unresponsive. Especially in my case and others that may be prone to this.

http://en.wikipedia.org/wiki/5HT2C_receptor

I have read about other receptors that pay a role in modulating Dopamine Release. Such as the 5ht1a receptor, so I tried Buspar, and it worsened my situation after a single dose.

I've tried low doses of Amisulpride to block D presynaptic repeptors, and felt no effect from it. I've tried regular doses of a few Atypical Antipsychotics and feel no effect from them. I even had a Pdoc prescribe Flumazenil and experienced zero effect from it. And I no longer feel effects from Adderall. Or from Provigil. Some other meds I've tried that I felt zero effect from were Lamictal and Gabapentin. Ketamine only effects me the same way a high dose of Cough Syrup did. By just making me dizzy.

My main Problem, I do believe is a basic shut down in Dopamine Neuro transmission that was caused by Mirapex. And with this, it is very difficult to help my moods by the foods I eat. What benefits me best is caffeine, like a Coca Cola with a meal consisting of some kind of meat. Refined grains that have been supplemented with B Vitamins make me feel bad. While Whole Grains do not. But my hair no longer falls out faster in response to certain foods, though it still falls out slightly more than it used to. Thankfully its not noticeable.

I know all this is a bit complicated, but its what I've experienced. And I don't know any other way to describe it in detail.

But currently, my idea is to try an SSRI, to kind of stimuluate my Serotonin Receptors, signaling for my brain to in a sense, give my Dopamine System a break. And hopefully it will "wake up" as I take the SSRI chronically.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:poser938 thread:1060040
URL: http://www.dr-bob.org/babble/20140123/msgs/1060285.html